Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Irregular period, spotting with pink tinge of blood. On depo shot since long. Pregnant or implantation bleeding?

Hi I have been on the depo shot since I had twins in November of 2008. Its been three and a half years, the whole time I have never had any type of bleeding . My periods stopped all together. Then at the end June 2012 I noticed that I was spotting pink. This lasted for about 5 or 6 days like a regular period but the whole time it was very light in color and flow. About a week in a halfsara later I had sum light cramping and the next day I woke up went to the bathroom and when I wiped there was a pink tinge of blood . Could I be pregnant and is the light tinge of blood possibly implantation? Any advise would help and be appreciated!!
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you are taking depo shots regularly, pregnancy is not likely. The mild bleeding you are having is a normal finding with depo shots. This will subside on its own. You can do a urine test to rule out pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor